This is a rather difficult post for me to write. On Saturday morning, I woke up to discover that I have no sensation in my left hand. I had lost some sensation in my right after surgery a couple of years ago. I had sensation in my left hand until Saturday morning. On Thursday, I had stomach problems. I was vomiting and pooping all day and into the night. On Thursday evening, I fell on my way back to the bedroom from the bathroom. I had a lot of trouble getting up. Mrs. Lion said I was not responsive for five minutes or so. I was apparently awake with my eyes open, but I didn’t answer any questions she asked me. I have no memory of that happening. It took me a long time and a lot of work to get up from the floor.
This was scary for me. I seem to be weaker than usual with bad balance. Nothing was wrong with my hands all the way up through Friday night. Now, I can’t feel anything in my left hand. I’ve called my neurologist and left a message. In the meantime, I contacted a telehealth physician who prescribed steroids to cope with any possible inflammation of my spinal column. Needless to say, this is scary for me. I can’t type, so I have to use Dragon voice recognition software. It’s very good. It used to be horrible, but now it works wonderfully.
Thank heavens for all this technology. Needless to say, we are not doing punishment day or any other sexual activities. Mrs. Lion is a great help in taking care of me. I feel guilty about the amount of work she has to do just to keep me going. Maybe my time is up. Anyway, I wanted you to know what’s happening here. I don’t feel frightened, just sad. If sensation doesn’t come back to my left hand I can’t type. I can’t even pick up a fork. To make matters worse I’m left-handed. I’m sure Mrs. Lion will keep you up-to-date with the latest developments.
Terrible news. I hope you recover well.
I’m pretty worried. I expect the neurologist will want an MRI.
Any chance this could be related to your dieting and Ozempic? Very scary! Best wishes to you and Mrs Lion.
Ozempic is always a possibility. I’m pretty sure it isn’t the cause since I’d been on it for six weeks before this happened. Also, nothing in the literature about this. I expect to hear back from my neurologist tomorrow. In the meantime I’ve been given prednisone to control any possible brain or spinal cord swelling. Thanks for the good wishes.
Comments are closed.